Weighted polynomial approximation on arithmetic progressions of intervals or points

Paul Koosis University of California, Los Angeles, California, USA

TBD mathscidoc:1701.331308

Acta Mathematica, 116, (1), 223-277, 1965.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 273 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{paul1965weighted,
  title={Weighted polynomial approximation on arithmetic progressions of intervals or points},
  author={Paul Koosis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209463364017},
  booktitle={Acta Mathematica},
  volume={116},
  number={1},
  pages={223-277},
  year={1965},
}
Paul Koosis. Weighted polynomial approximation on arithmetic progressions of intervals or points. 1965. Vol. 116. In Acta Mathematica. pp.223-277. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209463364017.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved